# SDR 99ZZZX256

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225JL
- Make and model: Lear 25B
- Aircraft serial: 182
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 240600514
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,600 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, PILOTS EXPERIENCED A LOSS OF HYDRAULIC PRESSURE.  AN UNEVENTFUL LANDING WAS MADE USING EMERGENCY SYSTEMS TO EXTEND LANDING GEAR.  MAINTENANCE FOUND A SMALL HOLE IN ENGINE DRIVEN PUMP PRESSURE LINE (RIGHT) AND A CRACKED FLARE ON THE EMERGENCY HYDRAULIC PUMP PRESSURE LINE.  THIS IS A HARD LINE, P/N 2307023-484, WITH 7,605 HOURS TT.  THE HARD LINE POSSIBLY CRACKED DUE TO AGE.  NO IDEA WHY THE FLEX LINE ON THE ENGINE FAILED.  FLEX LINE INSTALLED 1-95.
